MAUDE Adverse Event Report: AESCULAP AG MICROSPEED UNI CONTROL UNIT W/COOL.UNIT; POWER SYSTEMS

AESCULAP AG MICROSPEED UNI CONTROL UNIT W/COOL.UNIT; POWER SYSTEMS
Model Number GD670
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported to aesculap ag that a microspeed uni control unit w/cool.Unit (part # gd670) was used during a procedure performed on (b)(6) 2021.According to the complainant, it was reported that the brain electric drill was used during the operation, the electric drill circuit suddenly failed, resulting in that the electric drill cannot be used.The hand drill was used instead, which prolonged the operation time led to bleeding.It was confirmed that backup hand piece was used and there no significant surgical delay.The complaint device was not returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.The malfunction is filed under aag reference (b)(4).

Brand Name
MICROSPEED UNI CONTROL UNIT W/COOL.UNIT
Common Device Name
POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13125374
Report Number9610612-2021-00789
Device Sequence Number11888621
Product Code HBC
UDI-Device Identifier04038653347551
UDI-Public4038653347551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGD670
Device Catalogue NumberGD670
Device Lot Number52168834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexMale